# SDR UALA2009031000173

- Difficulty date: January 14, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 65,812 hours, 21,747 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY EXTERIOR LIGHT INOP.   RELAMPED, CHECKS GOOD.
